Volume 19, Issue 6
Probabilistic Numerical Approach for PDE and Its Application in the Valuation of European Options

Dong Sheng Wu

DOI:

J. Comp. Math., 19 (2001), pp. 591-600

Published online: 2001-12

Preview Full PDF 237 1839
Export citation
  • Abstract

This paper suggests a probabilistic numerical approach for a class of PDE. First of all, by simulating Brownian motion and using Monte-Carlo method, we obtain a probabilistic numerical solution for the PDE. Then, we prove that the probabilistic numerical solution converges in probability to its solution. At the end of this paper, as an application, we give a probabilistic numerical approach for the valuation of European Options.

  • Keywords

Brownian motion Probabilistic numerical solution European options

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-19-591, author = {}, title = {Probabilistic Numerical Approach for PDE and Its Application in the Valuation of European Options}, journal = {Journal of Computational Mathematics}, year = {2001}, volume = {19}, number = {6}, pages = {591--600}, abstract = { This paper suggests a probabilistic numerical approach for a class of PDE. First of all, by simulating Brownian motion and using Monte-Carlo method, we obtain a probabilistic numerical solution for the PDE. Then, we prove that the probabilistic numerical solution converges in probability to its solution. At the end of this paper, as an application, we give a probabilistic numerical approach for the valuation of European Options. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9011.html} }
TY - JOUR T1 - Probabilistic Numerical Approach for PDE and Its Application in the Valuation of European Options JO - Journal of Computational Mathematics VL - 6 SP - 591 EP - 600 PY - 2001 DA - 2001/12 SN - 19 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9011.html KW - Brownian motion KW - Probabilistic numerical solution KW - European options AB - This paper suggests a probabilistic numerical approach for a class of PDE. First of all, by simulating Brownian motion and using Monte-Carlo method, we obtain a probabilistic numerical solution for the PDE. Then, we prove that the probabilistic numerical solution converges in probability to its solution. At the end of this paper, as an application, we give a probabilistic numerical approach for the valuation of European Options.
Dong Sheng Wu. (1970). Probabilistic Numerical Approach for PDE and Its Application in the Valuation of European Options. Journal of Computational Mathematics. 19 (6). 591-600. doi:
Copy to clipboard
The citation has been copied to your clipboard